# SDR QXEA2020101900303

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 3,862 hours, 2,294 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Indication
- Location: Brake Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT WALK GROUND NOTICED RIGHT MAIN GEAR SMOKING BRAKE INDICATION IN YELLOW W/NO BRAKE OVERHEAT CAUTION.  NO EXCESSIVE BRAKING DONE.  REMOVED FROM SERVICE.  PERFORMED OVERHEAT WHEELS INSPECTION, PER AMM TASK 05-50-16-200-801-A AND 05-50-12-200-801-A (N/A STEPS DUE TO THE BRAKE OVERHEAT MESSAGE NOT BEING PRESENT) NO DEFECTS NOTED DURING THE INSPECTION.  BRAKE TEMPERATURES WITHIN ALLOWABLE LIMITS.  RETURNED TO SERVICE.
